NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Note: The content on this page pertains to a prior formulation of this supplement which contained a stimulant ingredient that is no longer approved by the FDA. Current formulations of this supplement do not contain this ingredient.

Site Search


Ripped Fuel

Share This Page




Consumer Review: Ripped Fuel Is Doing Strange Things To My Bowel Movements.

I have been taking Ripped Fuel once a day for about a week. Today I realized that I hadn't had a bowel movement since I started taking it. Then today when I finally had one, it was pretty much black and not very solid. I am scared that this is a side effect of the Ripped Fuel. I have been reading on the net about possible side effects, but this hasn't come up.. Has anyone else out there had this problem? Will it go away? Is it something serious? This is too embarrassing to ask anyone I know.


Response #1

I was on Ripped Fuel for a week. The first week, I started with half the recommended dosage. Although I noticed some restless sleep, I continued with the product. Well, the next week, I went up to the recommended dosage. By the end of the week, due to the horrible sleep I was getting, I felt extremely worn down. I stopped taking it at that time.

Well, that weekend I noticed a feeling of bloatedness, constipation, and was getting frequent headaches. Due to the absence of the caffeine in the Guarana, I understood the frequent headaches. 1.5 weeks later, I think I'm still trying to get my system back to normal. I've also noticed difficulty urinating.

While I was on Ripped Fuel, I felt like there were some positive effects. I would just suggest taking it slowly and determining your personal tolerance. Personally, I think that the recommended dosage is a little too much.


Response #2

If your stools are black, then you need to consult your physician as soon as you can. Especially if this is consistent. Black stools usually mean that there is blood in your intestines, and can be treated. You might have polyps on your intestinal lining. This happened to me about 7 years ago and I had an outpatient procedure call a colonoscopy. The doctor inserts a long tube into your rectum with a light and camera on the tip and you will be awake (not painful, just a little uncomfortable). You will see the inside of your intestine on the TV monitor while the doctor removes the polyps. The whole thing takes about 20 to 30 minutes. I was not taking Ripped Fuel when this occurred. I have found that my bowl movements are more frequent when on Ripped Fuel. I guess everyone's body is different. Good luck.


Response #3

I have experienced the dark colored and loose bowl movements that you have been experiencing. But I never even thought that it could be the ripped fuel that I am taking. I thought maybe it was due to the fact that I was eating many more vegetables. But that has subsided. I think it just takes a bit of time for your body to adjust. But if it keeps up, then stop taking it and keep up with your vitamins.


Response #4

Black. Doesn't sound good. I never had that problem, but I think black means old blood. I think you have another problem. Better go see a doctor. Sorry I couldn't be of more help.



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2021 NutritionalSupplements.org. All Rights Reserved.